Alert archive / Indiana / Beach Hazards Statements in 2018

Beach Hazards Statement 17, NWS Chicago, IL

September 6, 2018Porter County, Indiana

NWS Chicago, IL issued this beach hazards statement at Sep 6, 2018, 3:51 PM CDT for Porter County, Indiana. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Sep 6, 2018, 3:51 PM CDT (20:51 UTC)
Expired
Sep 7, 2018, 3:07 AM CDT
In force
11 hr
Issued by
NWS Chicago, IL

County Porter County, IN

The radar

The Chicago radar (KLOT), 85 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.9 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2018-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 188 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2018-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
188 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
871 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

798 
WHUS43 KLOT 062051
CFWLOT

LAKESHORE HAZARD MESSAGE
National Weather Service Chicago IL
351 PM CDT Thu Sep 6 2018

INZ002-070500-
/O.NEW.KLOT.BH.S.0017.180906T2051Z-180907T0900Z/
Porter-
351 PM CDT Thu Sep 6 2018

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH LATE TONIGHT...

The National Weather Service in Chicago has issued a Beach
Hazards Statement...which is in effect through late tonight. 

* LOCATION...Porter County Indiana.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...4 to 6 ft.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you into deeper water along the pier structure.

Exposed beaches are more likely to experience the most
significant wave and current impacts. Impacts at beaches with
protective breakwalls or jetties will be subject to the
orientation of structures as well as wind and wave direction.

&&

$$

ILZ006-014-070500-
/O.EXT.KLOT.BH.S.0016.000000T0000Z-180910T1200Z/
Lake IL-Cook-
351 PM CDT Thu Sep 6 2018

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH MONDAY MORNING...

* LOCATION...Lake Michigan beaches in Illinois.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...4 to 6 feet.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you into deeper water along the pier structure.

Exposed beaches are more likely to experience the most
significant wave and current impacts. Impacts at beaches with
protective breakwalls or jetties will be subject to the
orientation of structures as well as wind and wave direction.

&&

$$

INZ001-070500-
/O.CON.KLOT.BH.S.0016.000000T0000Z-180907T0900Z/
Lake IN-
351 PM CDT Thu Sep 6 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...

* LOCATION...Lake County Indiana.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...4 to 6 feet.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you into deeper water along the pier structure.

Exposed beaches are more likely to experience the most
significant wave and current impacts. Impacts at beaches with
protective breakwalls or jetties will be subject to the
orientation of structures as well as wind and wave direction.

&&

$$

KJB
2 follow-up statements
287 
WHUS43 KLOT 070152
CFWLOT

LAKESHORE HAZARD MESSAGE
National Weather Service Chicago IL
852 PM CDT Thu Sep 6 2018

ILZ006-014-071000-
/O.CON.KLOT.BH.S.0016.000000T0000Z-180910T1200Z/
Lake IL-Cook-
852 PM CDT Thu Sep 6 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
MORNING...

* LOCATION...Lake Michigan beaches in Illinois.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...4 to 6 feet.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you into deeper water along the pier structure.

Exposed beaches are more likely to experience the most
significant wave and current impacts. Impacts at beaches with
protective breakwalls or jetties will be subject to the
orientation of structures as well as wind and wave direction.

&&

$$

INZ001-070900-
/O.CON.KLOT.BH.S.0016.000000T0000Z-180907T0900Z/
Lake IN-
852 PM CDT Thu Sep 6 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 AM CDT
FRIDAY...

* LOCATION...Lake County Indiana.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...4 to 6 feet.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you into deeper water along the pier structure.

Exposed beaches are more likely to experience the most
significant wave and current impacts. Impacts at beaches with
protective breakwalls or jetties will be subject to the
orientation of structures as well as wind and wave direction.

&&

$$

INZ002-070900-
/O.CON.KLOT.BH.S.0017.000000T0000Z-180907T0900Z/
Porter-
852 PM CDT Thu Sep 6 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 AM CDT
FRIDAY...

* LOCATION...Porter County Indiana.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...4 to 6 ft.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you into deeper water along the pier structure.

Exposed beaches are more likely to experience the most
significant wave and current impacts. Impacts at beaches with
protective breakwalls or jetties will be subject to the
orientation of structures as well as wind and wave direction.

&&

$$

KJB
782 
WHUS43 KLOT 070807
CFWLOT

LAKESHORE HAZARD MESSAGE
National Weather Service Chicago IL
307 AM CDT Fri Sep 7 2018

INZ001-071615-
/O.CAN.KLOT.BH.S.0016.000000T0000Z-180907T0900Z/
/O.NEW.KLOT.BH.S.0018.180907T2100Z-180910T1200Z/
Lake IN-
307 AM CDT Fri Sep 7 2018

...BEACH HAZARDS STATEMENT IN EFFECT FROM THIS AFTERNOON THROUGH
MONDAY MORNING...

The National Weather Service in Chicago has issued a Beach
Hazards Statement...which is in effect from this afternoon
through Monday morning. The Beach Hazards Statement has been
cancelled. 

* LOCATION...Lake County Indiana.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...3 to 6 feet late this afternoon, 
  building gradually to 5 to 8 feet Saturday night.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you into deeper water along the pier structure.

Exposed beaches are more likely to experience the most
significant wave and current impacts. Impacts at beaches with
protective breakwalls or jetties will be subject to the
orientation of structures as well as wind and wave direction.

&&

$$

INZ002-070915-
/O.CAN.KLOT.BH.S.0017.000000T0000Z-180907T0900Z/
Porter-
307 AM CDT Fri Sep 7 2018

...BEACH HAZARDS STATEMENT IS CANCELLED...

The National Weather Service IN Chicago has cancelled the Beach 
Hazards Statement. 

Waves have subsided below 4 ft early this morning and are 
expected to remain such through the day today, however will 
rebuild by Saturday morning.

$$

ILZ006-014-071615-
/O.CON.KLOT.BH.S.0016.000000T0000Z-180910T1200Z/
Lake IL-Cook-
307 AM CDT Fri Sep 7 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
MORNING...

* LOCATION...Lake Michigan beaches in Illinois.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...3 to 6 feet today, building gradually to 
  6 to 9 feet Saturday night.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you into deeper water along the pier structure.

Exposed beaches are more likely to experience the most
significant wave and current impacts. Impacts at beaches with
protective breakwalls or jetties will be subject to the
orientation of structures as well as wind and wave direction.

&&

$$

MTF

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this beach hazards statement went out at Sep 6, 2:47 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Sep 6, 2:47 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
247 PM CDT Thu Sep 6 2018

.SHORT TERM...
242 PM CDT

Through Friday...

Timing of greatest rain chances is the main forecast concern over
the next 36 hours.

Cold front which moved slowly through the region late Wednesday
and Wednesday night, has sagged into the Ohio Valley and become
nearly stationary this afternoon. An area of light-moderate rain
has persisted north of the surface front from Missouri into
northern IL and far northwest IN however, in association with
ageostrophic response to frontogenetic forcing within the elevated
925-850 mb baroclinic zone, and a somewhat sheared mid-level
vorticity axis translating across the area. Various model guidance
weakens the frontogenetic forcing this afternoon, and radar
returns are indeed eroding across far northern IL. Presence of the
baroclinic zone and weak isentropic ascent may continue to
produce some occasional sprinkles or light rain through this
evening, though we should see an overall lull in rainfall this
afternoon.

Later tonight, weak height falls develop across the Midwest, in
response to another weak mid-level short wave shearing eastward
from the Plains, and a subtle veering of flow above the flow
above the boundary layer across the lower Mississippi/Ohio
Valleys. This renews modest isentropic ascent and moisture
advection into the region late tonight, and is expected to
redevelop/spread rain into the forecast area from the south.
Similar to today, central and southern portions of the cwa appear
most favored for steadier precipitation, as surface high pressure
across the northern Great Lakes and low level northeast winds help
to sharpen the gradient between rain/no rain across the northern
counties of the cwa. Various model qpf suggests 0.50-1.00 inches
of rain is possible south of the I-80 corridor through Friday,
which has been relatively dry compared to northern parts of the
forecast area with respect to heavy rainfall which fell this past
weekend.

Cool northeast flow and fairly extensive daytime cloud cover will
maintain cooler than average temps through Friday, with highs in
the upper 60s/lower 70s and lows dipping into the mid-upper 50s
especially far north tonight.

Ratzer

&&

.LONG TERM...
242 PM CDT

Friday night through Thursday...

Remnants of Gordon remain the primary forecast concern for this
weekend, but expect a fairly tranquil period of weather in its
wake as high pressure locks in over the region for much of the
upcoming week.

Global and regional models initialize fairly well with respect to
position and strength of the surface low over Arkansas this
afternoon, though quickly diverge through the day today as the low
meanders westward initially then lifts northeast starting Friday.
Models bring the low track across the mid Mississippi Valley
early Saturday, but there continues to be some uncertainty on the
latitudinal extent as it lifts across portions of the midwest. The
ECMWF and GEM continue to fall on the northern side of the
solution envelope bring the low across central Illinois and
Indiana and resulting precip shield north through the I-88
corridor with potentially several inches of rain into southern
portions of the CWA. Meanwhile, the NAM and GFS continue to
suggest a more southerly solution keeping the low center closer to
the Ohio River Valley resulting in mostly dry weather locally,
except for some low chances south of the Kankakee/Iroquois river
valleys. Given the continued uncertainty in the low track,
continue to carry highest PoPs south of I-80, but will have to
further tighten the PoP and QPF gradient as we hone in on a
solution.

Temperatures will continue to run below normal through the weekend
with afternoon high temps only around 70F. Dew points will also be
more comfortable in the 50s. Expect a modest east to northeast
breeze through the weekend as well. High pressure builds across
the Midwest behind the departing low early next week and moves to
New England by midweek, but ridging will continue to extend west
across the Great Lakes through the week resulting in fair weather
and allowing temperatures to moderate closer to seasonal norms.

Deubelbeiss

&&

.AVIATION...
For the 18Z TAFs...

Primary aviation concern is with light precip and MVFR cigs for a
time early this afternoon, and again Friday morning. Northeast
winds to persist through the forecast period.

Cold front which worked through the region Wednesday has sagged
across the Ohio Valley this midday, though elevated frontal zone
(925-850 mb) remains across the forecast area. Ageostrophic
response to frontogenetic forcing has continued to produce an area
of light to moderate rain from northeast MO/southeast IA across
northern IL and northwest IN, with attendant MVFR (IFR just south)
ceilings and MVFR/ocnl IFR vsbys. Model guidance is consistent in
weakening the baroclinic forcing withing the elevated frontal
zone into this afternoon, and regional radar mosaic seems to
support this with a trend toward a decrease in intensity and
coverage across northern IL noted in the last 1-2 hours. Thus
expect rain to taper off through mid-afternoon, with cigs
improving to VFR after rain ends, as low level northeast flow is
slightly drier.

Weak moisture advection develops again early Friday, on the
northern periphery of the remnant circulation from now tropical
depression Gordon. Shower chances increase from the south, though
surface high pressure across the northern Great Lakes region and
persistent northeast low level flow suggest precip may struggle to
reach the IL/WI border region. Have indicated a similar scenario
for Friday as today, with precip mainly from the terminals south.
Removed thunder mention, as lapse rates are fairly unimpressive
through the column.

Ratzer

&&

.MARINE...
242 PM CDT

High pressure will remain over the Upper Midwest and Canadian
Prairies today through early Saturday and will provide a fresh
east to northeast breeze through that period for much of Lake
Michigan, with lighter winds across the far north end of the lake.
Over the weekend, the remnants of Gordon will lift from the
lower/mid Mississippi Valley to the central Great Lakes region on
Monday. Pressure gradient will tighten, especially over the south
end of the lake resulting in east winds gusting to 25-30 kt across
the south end of the lake. Winds back to the north and gradually
diminish through the day Monday as the shifts to the central Great
Lakes region then begins to shift away from the region.

BMD

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...Beach Hazards Statement...ILZ006-ILZ014 until 1 PM Friday.

IN...Beach Hazards Statement...INZ001 until 4 AM Friday.

LM...Small Craft Advisory...IL nearshore waters until 10 AM Friday.

     Small Craft Advisory...IN nearshore waters until 4 AM Friday.

&&

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Sep 6, 3:39 PM CDT, 12 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
339 PM CDT Thu Sep 6 2018

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
072045-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-DeKalb-Kane-DuPage-Cook-
La Salle-Kendall-Grundy-Will-Kankakee-Livingston-Iroquois-Ford-
Lake IN-Porter-Newton-Jasper-Benton-
339 PM CDT Thu Sep 6 2018 /439 PM EDT Thu Sep 6 2018/

This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited Thunderstorm Risk.
  High Swim Risk.

DISCUSSION...

Showers and an isolated storm or two is possible well south of
I-80 late this evening and overnight. Severe thunderstorms are
not expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Friday and Saturday...
  Elevated Flooding Risk.
  Limited Thunderstorm Risk.
  High Swim Risk
Sunday...
  Limited Thunderstorm Risk.
  High Swim Risk

DISCUSSION:

There will be additional chances for showers and thunderstorms
Friday through the weekend, with the greatest chances well south
of I-80, but larger uncertainty late in the weekend. There is
potential for heavy rainfall with some of these storms that could
produce flooding.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be necessary through tonight.

GENERAL STORM MOTION OF THE DAY:

  Moving toward east at 20 mph.

LMZ740>745-072045-
Winthrop Harbor to Wilmette Harbor-
Wilmette Harbor to Northerly Island-
Northerly Island to Calumet Harbor-Calumet Harbor to Gary-
Gary to Burns Harbor-Burns Harbor to Michigan City-
339 PM CDT Thu Sep 6 2018

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...Tonight.

Weather hazards expected...

  Hazardous conditions for small craft.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Friday through Sunday...
  Hazardous conditions for small craft are likely.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-072045-
Lake Michigan from Michigan City IN to St. Joseph MI 5 NM
offshore to Mid Lake-
Lake Michigan from Seul Choix Point to Rock Island Passage 5 NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and north of a line from Charlevoix MI to South
Fox Island 5 NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5 NM offshore to
Mid Lake-
Lake Michigan from Point Betsie to Manistee MI 5 NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5 NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5 NM offshore to
Mid Lake-
Lake Michigan from Sheboygan to Port Washington WI 5 NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5 NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5 NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5 NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5 NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor IL to Michigan City IN 5 NM
offshore to Mid Lake-
Lake Michigan Holland to Whitehall MI 5 nm off shore to mid-
line of lake-
Lake Michigan from Whitehall to Pentwater MI 5 NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5 NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5 NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5 NM offshore to Mid
Lake-
Lake Michigan from St. Joseph to South Haven MI 5 NM offshore to
Mid Lake-
339 PM CDT Thu Sep 6 2018

This Hazardous Weather Outlook is for portions of the open waters
of Lake Michigan.

.DAY ONE...Tonight.

  No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

  No hazardous weather is expected at this time.

BMD

Visit us at http://weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

Nearby

Beach Hazards Statements in Indiana, 2018Every beach hazards statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.